# SDR BAQA089380

- Difficulty date: April 5, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N90LF
- Make and model: Beech C90
- Aircraft serial: LJ852
- Aircraft time: 10,147 hours
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 1013890255
- Part serial: 563
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 10,147 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHUTOFF VALVE DOES NOT OPERATE PROPERLY. REPLACED WITH SERVICABLE UNIT.  05/24/2004
